# SDR 2018FA0000292

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: General aviation
- Aircraft: N8292G
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129004
- Aircraft time: 4,480 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 380402
- Condition: Broken
- Location: Nlg
- Part time: 4,480 hours
- Component: Nose Landing Ge, Piper
- Component part number: 6710007
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO EXTEND PROPERLY DURING LANDING.
